# SDR CALA2025100709745

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 74,602 hours, 26,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - EMERGENCY AISLE LIGHT NEAR SEAT 27 FED IS INOP.   R & R BATTERY PACK, REMOVED AND REPLACED EMERGENCY AISLE LIGHT ASSY, REF AMM 33-51-03. OPS CK GOOD.
